By Topic

A simple upper bound on the redundancy of Huffman codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Chunxuan Ye ; Dept. of Inf. Eng., Chinese Univ. of Hong Kong, Shatin, China ; R. W. Yeung

Upper bounds on the redundancy of Huffman codes have been extensively studied in the literature. Almost all of these bounds are in terms of the probability of either the most likely or the least likely source symbol. We prove a simple upper bound in terms of the probability of any source symbol

Published in:

IEEE Transactions on Information Theory  (Volume:48 ,  Issue: 7 )